Volume 28, Issue 3
Stancu Polynomials Based on the q-integers

Xueyan Xiang

Anal. Theory Appl., 28 (2012), pp. 232-241

Published online: 2012-10

Preview Full PDF 373 1357
Export citation
  • Abstract

A new generalization of Stancu polynomials based on the q-integers and anonnegative integer $s $ is firstly introduced in this paper. Moreover, the shape-preserving andconvergence properties of these polynomials are also investigated.

  • Keywords

Stancu polynomial q-integer q-derivative shape-preserving property convergence rate modulus of continuity

  • AMS Subject Headings

41A10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-28-232, author = {Xueyan Xiang}, title = {Stancu Polynomials Based on the q-integers}, journal = {Analysis in Theory and Applications}, year = {2012}, volume = {28}, number = {3}, pages = {232--241}, abstract = {A new generalization of Stancu polynomials based on the q-integers and anonnegative integer $s $ is firstly introduced in this paper. Moreover, the shape-preserving andconvergence properties of these polynomials are also investigated.}, issn = {1573-8175}, doi = {https://doi.org/10.3969/j.issn.1672-4070.2012.03.003}, url = {http://global-sci.org/intro/article_detail/ata/4558.html} }
TY - JOUR T1 - Stancu Polynomials Based on the q-integers AU - Xueyan Xiang JO - Analysis in Theory and Applications VL - 3 SP - 232 EP - 241 PY - 2012 DA - 2012/10 SN - 28 DO - http://dor.org/10.3969/j.issn.1672-4070.2012.03.003 UR - https://global-sci.org/intro/article_detail/ata/4558.html KW - Stancu polynomial KW - q-integer KW - q-derivative KW - shape-preserving property KW - convergence rate KW - modulus of continuity AB - A new generalization of Stancu polynomials based on the q-integers and anonnegative integer $s $ is firstly introduced in this paper. Moreover, the shape-preserving andconvergence properties of these polynomials are also investigated.
Xueyan Xiang. (1970). Stancu Polynomials Based on the q-integers. Analysis in Theory and Applications. 28 (3). 232-241. doi:10.3969/j.issn.1672-4070.2012.03.003
Copy to clipboard
The citation has been copied to your clipboard